MathSciNet Relay Station
MathSciNet bibliographic data
MR1223517 (95d:44014) 44A40 (42B10 46F05)
Mikusiński, Piotr Tempered Boehmians and ultradistributions. Proc. Amer. Math. Soc. 123 (1995), no. 3, 813–817.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement